Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 154, NWS Dodge City, KS

August 3, 2012Morton County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 3, 2012, 6:57 PM CDT for Morton County, Kansas. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2012, 6:57 PM CDT (23:57 UTC)
Expired
Aug 3, 2012, 8:00 PM CDT
In force
63 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Morton County, KS

The radar

The Dodge City radar (KDDC), 171 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 7:20 PM CDTHAIL 110 Sw Richfield, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 12.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2012-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2012-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1328 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1476 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WUUS53 KDDC 032357
SVRDDC
KSC129-040100-
/O.NEW.KDDC.SV.W.0154.120803T2357Z-120804T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
657 PM CDT FRI AUG 3 2012

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MORTON COUNTY IN SOUTHWEST KANSAS...

* UNTIL 800 PM CDT

* AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHWEST OF RICHFIELD...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RICHFIELD...
  ROLLA...
  MAINLY RURAL AREAS OF NORTHERN MORTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3738 10155 3710 10157 3713 10203 3726 10205
      3727 10205
TIME...MOT...LOC 2357Z 255DEG 18KT 3720 10191
WIND...HAIL 60MPH 1.00IN

$$

KRUSE
2 follow-up statements
790 
WWUS53 KDDC 040027
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
727 PM CDT FRI AUG 3 2012

KSC129-040100-
/O.CON.KDDC.SV.W.0154.000000T0000Z-120804T0100Z/
MORTON KS-
727 PM CDT FRI AUG 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MORTON COUNTY UNTIL 800 PM CDT...

AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF RICHFIELD...AND MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  RICHFIELD...
  ROLLA...
  MAINLY RURAL AREAS OF NORTHERN MORTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3729 10192 3738 10156 3736 10155 3710 10157
      3713 10199
TIME...MOT...LOC 0028Z 277DEG 9KT 3719 10185
WIND...HAIL 60MPH 1.00IN

$$

KRUSE
340 
WWUS53 KDDC 040052
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
752 PM CDT FRI AUG 3 2012

KSC129-040102-
/O.EXP.KDDC.SV.W.0154.000000T0000Z-120804T0100Z/
MORTON KS-
752 PM CDT FRI AUG 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MORTON COUNTY WILL
EXPIRE AT 800 PM CDT/700 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3729 10192 3738 10156 3736 10155 3710 10157
      3713 10199
TIME...MOT...LOC 0052Z 277DEG 9KT 3718 10178

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 6:42 PM CDT, 15 minutes earlier.

Area forecast discussion, Aug 3, 6:42 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
642 PM CDT FRI AUG 3 2012

...UPDATED FOR AVIATION...

.UPDATE...
ISSUED AT 617 PM CDT FRI AUG 3 2012

THE FORECAST WAS UPDATED ACROSS THE FAR SOUTHWEST COUNTIES THIS
EVENING TO ACCOUNT FOR RAPIDLY DEVELOPING CONVECTION BETWEEN THE
COLORADO LINE AND HIGHWAY 83 THROUGH EARLY EVENING. NO TRUE SEVERE
REPORTS HAVE BEEN RECEIVED AT THIS TIME, BUT THE WATER LOADED CORES
THAT HAVE BEEN PRODUCED BY A FEW OF THE THUNDERSTORMS CORES SO FAR
COULD EASILY SUPPORT SEVERE DOWNBURST WINDS ESPECIALLY GIVEN THE
STEEP ADIABATIC LAPSE RATES IN THE LOW LEVELS FROM LAPS ANALYSIS.
ANY ADDITIONAL FORECAST AMENDMENTS WILL COME AFTER MORE HRRR
ANALYSIS AND EVALUATION OF CURRENT CONVECTIVE EVOLUTION. HOWEVER,
BASED ON THE UNCAPPED NEAR SURFACE LAYER FROM THE MESOANALYSIS,
THE THUNDERSTORMS SHOULD HOLD TOGETHER AT LEAST TO NEAR THE
HIGHWAY 283 CORRIDOR BY MID EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH TOMORROW)
ISSUED AT 352 PM CDT FRI AUG 3 2012

A NEARLY STATIONARY FRONT EXTENDED FROM SOUTHEAST KANSAS INTO THE
TEXAS PANHANDLE THIS AFTERNOON. LOW LEVEL MOISTURE WAS "POOLING"
NORTH OF THE FRONT OVER SOUTHWEST KANSAS WITH DEWPOINTS IN THE
UPPER 50S TO LOWER 60S, LEADING TO SURFACE BASED CAPE FROM
1000-1500 J/KG. A SHORTWAVE TROUGH WAS PROGRESSING ACROSS THE
NORTHERN ROCKIES TODAY AND WILL MOVE ACROSS THE NORTHERN PLAINS ON
SUNDAY. THIS FEATURE WILL HELP DRAG A COLD FRONT THROUGH SOUTHWEST
KANSAS SATURDAY MORNING. THE WARM FRONT WILL MOVE NORTHWARD
TONIGHT INTO SOUTHWEST KANSAS. A FEW THUNDERSTORMS MAY DEVELOP
NEAR AND NORTH OF THE WARM FRONT THIS AFTERNOON AND PROPAGATE
NORTHWARD AND EASTWARD THIS EVENING INTO KANSAS. ALSO, SURFACE
BASED CONVECTIVE INITIATION COULD OCCUR ACROSS SOUTHEAST COLORADO
THIS EVENING AND THEN PROGRESS INTO SOUTHWEST KANSAS PER NAM/HRRR.
GIVEN THE AFOREMENTIONED CAPE AND INCREASING HIGH LEVEL WINDS TO
40-45KTS, THESE STORMS ARE CAPABLE OF HAIL AS LARGE AS QUARTERS
AND WINDS ARE HIGH AS 60 MPH.

DECIDED TO CARRY THE HIGHEST POPS IN FAR SOUTHWEST KANSAS THIS
EVENING. ADDITIONAL ELEVATED THUNDERSTORMS COULD DEVELOP LATER
TONIGHT FURTHER NORTHEAST AND POSSIBLY INTO THE FIRST HALF OF THE
DAY SATURDAY. THE PREVIOUS TEMPERATURE FORECAST WAS IN GOOD SHAPE
FOR TONIGHT AND FRIDAY. SOME CLOUD COVER SHOULD KEEP TEMPERATURES
FROM FALLING TOO MUCH TONIGHT, ALTHOUGH THE WINDS COULD GO LIGHT
AROUND 12Z AHEAD OF THE FRONT WHICH WOULD PROMOTE RADIATIONAL COOLING.
WINDS SHOULD BE JUST SHY OF ADVISORY CRITERIA FOR FRIDAY BEHIND
THE COLD FRONT. TEMPERATURES WILL RISE INTO THE MID TO UPPER 80S
FOR MOST OF SOUTHWEST KANSAS, EXCEPT FOR 95 TO 101 IN SOUTH
CENTRAL KANSAS INCLUDING BARBER, PRATT AND COMANCHE COUNTIES WHERE
THE FRONT WILL NOT ARRIVE UNTIL 2-3 PM.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 227 PM CDT FRI AUG 3 2012

ON SATURDAY EVENING THE COLD FRONT IS FORECAST TO EXTEND FROM
SOUTH CENTRAL KANSAS INTO THE PANHANDLE OF TEXAS. THIS FRONT WILL
MOVE A LITTLE FURTHER SOUTH BEFORE BECOMING STATIONARY BY EARLY
SUNDAY MORNING. A WEDGE OF HIGHER DEWPOINTS WILL BE LOCATED JUST
NORTH OF THIS FRONT ALONG WITH IMPROVING 850-700MB FRONTOGENESIS.
UPPER LEVEL JET DYNAMICS ALONG WITH THE TIMING OF THE 500MB TROUGH
SUGGESTS THE BETTER UPPER FORCING WILL BE LOCATED NEAR SOUTH
CENTRAL KANSAS. FURTHER WEST WEAKER LIFT WILL BE PRESENT, HOWEVER
BETTER LOW LEVEL MOISTURE AND UPSLOPE FLOW IS EXPECTED LATE DAY.
GIVEN THE BETTER LIFT AND INSTABILITY ACROSS SOUTH CENTRAL KANSAS
EARLY SUNDAY EVENING WILL FOCUS THE HIGHER CHANCES OF PRECIPITATION
HERE WHILE LOWER CHANCES FURTHER WEST AND NORTHWEST.

ON SUNDAY AN UPPER LEVEL RIDGE WILL BUILD INTO THE ROCKIES AS AN
AREA OF HIGH PRESSURE AT THE SURFACE MOVES SOUTHEAST ACROSS THE
CENTRAL PLAINS. SKIES ARE EXPECTED TO BE MOSTLY SUNNY WITH 850MB
TEMPERATURES AT 00Z MONDAY RANGING FROM THE LOW TO MID 20S. MIXDOWN
TEMPERATURES FROM THE NAM, MEAN SREF, AND ECMWF CONTINUE TO
SUGGEST HIGHS MAINLY IN THE LOW TO MID 90S SO THE PREVIOUS
FORECAST STILL LOOKS ON TRACK.

ON SUNDAY NIGHT THE SURFACE HIGH WILL MOVE EAST INTO THE MID
MISSISSIPPI VALLEY AND 850MB WARM AIR ADVECTION ALONG WITH
I310-I315 ISENTROPIC LIFT STARTS TO IMPROVE ACROSS SOUTHWEST
KANSAS. MOISTURE MAY BE SOMEWHAT LIMITED, DEPENDING ON WHICH MODEL
YOU PREFER. AT THIS TIME GIVEN IMPROVING LIFT WILL INCREASE CLOUD
COVER BUT STILL AM LEANING TOWARD HOLDING OFF MENTIONING
PRECIPITATION. INCREASING CLOUDS WILL HOWEVER AID IN KEEPING
TEMPERATURES UP A FEW DEGREES COMPARED TO WHAT THE LATEST GUIDANCE
SUGGESTS.

ON MONDAY AND TUESDAY A TROUGH OF LOW PRESSURE WILL DEEPEN ALONG
THE LEE OF THE ROCKIES AS 850-700MB TEMPERATURES BEGIN WARM. A
4-6C 24HOUR 850MB TEMPERATURE WARM UP IS FORECAST BY ALL THE
MODELS BETWEEN 00Z MONDAY AND 00Z TUESDAY. TEMPERATURES THEN VARY
FROM 1 TO 3C BETWEEN 00Z TUESDAY AND 00Z WEDNESDAY. GIVEN THIS
TREND SEE LITTLE REASON TO DISAGREE WITH TEMPERATURES NOT
REBOUNDING BACK INTO THE MID 90S TO AROUND 100 DEGREES BOTH DAYS.

BY MID WEEK THE UPPER LEVEL RIDGE AXIS WILL EXTEND FROM THE FOUR
CORNERS REGION INTO SOUTHWEST CANADA. UPPER LEVEL DISTUBANCES WILL
ROTATE AROUND THIS UPPER RIDGE AND DOWN THE NORTHWEST FLOW. A WEAK
SURFACE BOUNDARY IS FORECAST TO MOVE INTO WESTERN KANSAS TUESDAY
NIGHT/WEDNESDAY AND MAY PROVIDE THE FOCUS FOR SOME LATE
DAY/OVERNIGHT THUNDERSTORMS AS ANY ONE OF THESE UPPER WAVES MOVE
ALONG THE NORTHWEST FLOW AND ACROSS KANSAS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 639 PM CDT FRI AUG 3 2012

BOTH THE KGCK AND KDDC TERMINALS HAVE POTENTIAL FOR A BRIEF WINDOW
OF CONVECTION THIS EVENING AS A CLUSTER OF DEEP MOIST CONVECTION
SPREADS FROM WEST TO EAST IN THE EARLY TO MID EVENING. BEYOND THIS
INITIAL TIMEFRAME, ISOLATED CONVECTION IS LIKELY AROUND THE AREA, BUT
MUCH LESS CERTAINTY EXISTS WITH RESPECT TO LOCATION AND TIMING. A
NORTHERN PLAINS COLD FRONT SHOULD ENTER THE AREA LATE TONIGHT, AND
SHIFT THROUGH THE TERMINALS IN THE 12-15 UTC TIMEFRAME.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  72  87  61  91 /  30  20  10  10
GCK  71  86  59  90 /  30  20  10  10
EHA  70  86  61  90 /  30  20  20  10
LBL  71  88  62  91 /  20  20  20  10
HYS  71  86  58  91 /  30  20   0   0
P28  76  99  68  94 /  30  20  20  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...RUSSELL
SHORT TERM...FINCH
LONG TERM...BURGERT
AVIATION...RUSSELL
Hazardous weather outlook, Aug 3, 11:42 AM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1142 AM CDT FRI AUG 3 2012

KSZ030-031-043>046-061>066-074>081-084>090-041000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1142 AM CDT FRI AUG 3 2012 /1042 AM MDT FRI AUG 3 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING. ISOLATED REPORTS OF WIND GUSTS TO 60 MPH
AND QUARTER SIZE HAIL CANNOT BE COMPLETELY RULED OUT. HOWEVER...THE
MAIN THREATS WILL BE LIGHTNING AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND THEN AGAIN NEXT
WEDNESDAY. THE MAIN THREATS WITH THIS ACTIVITY IS LIGHTNING AND
GUSTY OUTFLOW WINDS TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Special weather statement, Aug 3, 4:44 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
444 PM CDT FRI AUG 3 2012

KSZ074-084-085-032230-
MORTON-STANTON-STEVENS-
444 PM CDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORTON...NORTHWESTERN
STEVENS AND STANTON COUNTIES...

AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MANTER...MOVING NORTHEAST AT 20 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3773 10155 3720 10156 3718 10203 3761 10203
TIME...MOT...LOC 2144Z 245DEG 16KT 3747 10188

KRUSE
Special weather statement, Aug 3, 5:01 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
501 PM CDT FRI AUG 3 2012

KSZ061-062-074-075-032245-
GRANT-HAMILTON-KEARNY-STANTON-
501 PM CDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STANTON...
NORTHWESTERN GRANT...SOUTHEASTERN HAMILTON AND SOUTHWESTERN KEARNY
COUNTIES...

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF JOHNSON CITY...MOVING
NORTHEAST AT 20 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3789 10140 3768 10128 3757 10171 3774 10182
TIME...MOT...LOC 2201Z 245DEG 16KT 3769 10165

KRUSE
Special weather statement, Aug 3, 6:33 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
633 PM CDT FRI AUG 3 2012

KSZ084-040015-
MORTON-
633 PM CDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORTON COUNTY...

AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF RICHFIELD...MOVING NORTHEAST AT
20 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3739 10172 3717 10171 3708 10205 3728 10205
TIME...MOT...LOC 2333Z 242DEG 17KT 3720 10201

KRUSE
Local storm report, Aug 3, 6:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
640 PM CDT FRI AUG 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             11 ENE RICHFIELD        37.33N 101.60W
08/03/2012  E1.00 INCH       MORTON             KS   PUBLIC

&&

JFINCH

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 11:16 PM CDTSpecial Weather StatementDDCHamilton74 min
Aug 3, 4:44 PM CDTSpecial Weather StatementDDCStanton46 min
Aug 3, 5:01 PM CDTSpecial Weather StatementDDCStanton44 min
Aug 3, 5:09 PM CDTSevere Thunderstorm WarningDDCMorton, Stanton51 min
Aug 3, 6:00 PM CDTSevere Thunderstorm WarningDDCGrant, Morton, Stanton, Stevens45 min
Aug 3, 6:33 PM CDTSpecial Weather StatementDDCMorton42 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.